# SDR AT9900870

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Hole
- Location: Bs 160 - 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND HOLE DRILLED IN THE E & E COMPARTMENT BETWEEN BS 160 AND 180 LONGERON 27R.  FABRICATED AND INSTALLED REPAIR IAW DC9 SRM 51-30-02, 53-02 FIG 18, 51-10-04, 51-10-03, AND 51-30-05.
